How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Tim, MD Your Own Question
Dr. Tim, MD
Dr. Tim, MD, Board Cert. OB/GYN
Category: OB GYN
Satisfied Customers: 950
Experience:  General OB/GYN, complicated obstetrics, complicated GYN
62949540
Type Your OB GYN Question Here...
Dr. Tim, MD is online now
A new question is answered every 9 seconds

I think had a uti and a yeast infection at the same time I

Customer Question

I think had a uti and a yeast infection at the same time I did a monistat treat and started drinking Azo. Now the itching and iratation is a lot better but it feels like my vagina is having hot flashes. Any thoughts on what it can be?
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. Tim, MD replied 1 year ago.

Hello, I would be happy to help.

It is not uncommon for the monistat treatment to cause burning in the initial stages of treatment. I have had patients report this to me in the past. A better way to treat the likely yeast infection is with a medication called diflucan. It is an oral medication that is very effective for yeast infections. You would have to call your doctor for a prescription.

If you do not have access to a doctor, then you should continue with the yeast medication and expect that this burning should improve over the next 24 hours. If it does not, then seek the care of an OB/GYN.

Does this answer your question?

Dr. Tim